We present a full and corrected proof of the stochastic verification theorem that was first obtained by Zhou, Yong, and Li [SIAM J. Control Optim., 35 (1997), pp. 243--253].

A Corrected Proof of the Stochastic Verification Theorem within the Framework of Viscosity Solutions / Gozzi, Fausto; Swiech, A.; Zhou, X. Y.. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - 43:6(2009), pp. 2009-2019.

A Corrected Proof of the Stochastic Verification Theorem within the Framework of Viscosity Solutions

GOZZI, FAUSTO;
2009

Abstract

We present a full and corrected proof of the stochastic verification theorem that was first obtained by Zhou, Yong, and Li [SIAM J. Control Optim., 35 (1997), pp. 243--253].
File in questo prodotto:
File Dimensione Formato  
3 - GozziSwiechZhouSICON2005.pdf

Solo gestori archivio

Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 159.52 kB
Formato Adobe PDF
159.52 kB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11385/3705
Citazioni
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 12
social impact